# SDR IPXA2019080745428

- Difficulty date: July 26, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA709423
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H W/W ABOVE HYD. SERVICE BOTTLE, INTERCOSTAL IA CRACKED.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DW. AEA7094 AND SRM 51-33-01. (MINOR)
